# SDR HALA2018121700660

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 16,868 hours, 2,678 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR BLEED 1 FAULT ON TAXI OUT. RESET ENG 1 BLEED PER MOC. ENG 1BLEED FUNCTION NORMAL. PERFORMED BITE OF BUC 1. NO FAULTS EXISTING. SUSPECT FAULT COINCIDED WITH PACK FAULT, REF LOG 5385779 AND 0863736. OK FOR SER.
